# SDR IPXA2022120188606

- Difficulty date: November 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 28,847 hours, 18,965 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Bracket
- Condition: Not Reported
- Location: Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW DOOR INDICATION INOPERATIVE.  REPLACED CREW ENTRY DOOR SENSOR BRACKET, OPS CHECK NORMAL IAW AMM 52-71-00-825-223.  ORIG SUB DATE:  12/1/2022
